Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Solpadeine Max (Codeine/Paracetamol) - 30 Tablets
  • Solpadeine Max (Codeine/Paracetamol) - 30 Tablets
  • Solpadeine Max (Codeine/Paracetamol) - 30 Tablets
Solpadeine Max (Codeine/Paracetamol) 30 Tablets_30

Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

Availability: In stock

£6.29 RRP £7.19
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Safety Notice
3 Days use only
This product can cause addiction
Click here for advice
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£6.29 RRP £7.19
Warning Maximum Product Quantity of 1

Solpadeine Max (Codeine/Paracetamol) - 30 Tablets

£6.29

Checked By

What is Solpadeine Max?

Solpadeine Max is a short-term painkiller that is ideal for those suffering with moderate pain that can’t be easily managed by other painkillers. If you are suffering with pain and are struggling to find effective relief that can keep you comfortable, Solpadeine Max could be the solution you’ve been looking for.

 

What kinds of pain can these tablets help me with?

Solpadeine Max can be used to relieve moderate pain that can’t be easily relieved by other painkillers alone. Some of the most common uses for this product include:

  • Migraine
  • Headaches
  • Dental pain
  • Period pain
  • Strains and sprains
  • Backache
  • Arthritic and rheumatic pain
  • Sciatica

 

How will this product help to relieve my pain?

Solpadeine Max contains the active ingredients, paracetamol and codeine which both work as painkillers. Paracetamol works as a pain relief while also helping to lower high temperatures and fever, helping to relieve symptoms caused by cold and flu. Codeine is part of a group of medicines known as opioid analgesics, which are painkillers. It can be used alongside other painkillers, making it the perfect pairing with paracetamol when it comes to easing pain.

 

Can I take this product if I’m pregnant or breastfeeding?

If you are pregnant, speak to your doctor or Chemist 4 U pharmacist before taking this product, as it may not be right for you. Do not take these tablets if you are breastfeeding, as codeine and morphine can both pass into your breastmilk and affect your baby. If you are pregnant or breastfeeding, always speak to a medical professional before taking any new medication, to be sure that they are right for you.

 

Can I drive after taking these tablets?

Solpadeine Max tablets can make you sleepy or dizzy after you have taken them. Do not attempt to drive or operate tools or machinery until you are sure that this product does not affect you in this way.

 

Can I take other medication at the same time as this product?

Solpadeine Max should not be taken at the same time as other medicines that contain paracetamol or codeine, as you could take more than the recommended daily dose of these ingredients. This product can also interact with some other medications, including metoclopramide and domperidone, which are taking for nausea, and monoamine oxidase inhibitors (MAOIs) which are taken for depression.

For a full list of medicines that should not be taken at the same time as this one, please read the patient information leaflet carefully.

 

How to take Solpadeine Max tablets

For adults, take 2 Solpadeine Max tablets every 4 – 6 hours as needed. Be sure to leave at least 4 hours between each dose and do not take more than 8 tablets in any 24-hour period. For more information about how to treat adolescents between the ages of 12 and 18, please read the patient information leaflet carefully.

 

How long can I use these tablets for?

You should not take medication that contains codeine for more than 3 consecutive days unless you have been told otherwise by your doctor, as it can cause dependence. This can mean that you experience withdrawal symptoms after you stop using codeine for an extended period of time and is why you can only but one pack of Solpadeine Max tablets at a time.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Solpadeine Max, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Solpadeine Max not be used?

Solpadeine Max is not suitable for use by children under the age of 12. Do not take this product if you are allergic to paracetamol, codeine, other opioid painkillers, or any of the other listed ingredients. Solpadeine Max should not be taken at the same time as other medicines that contain paracetamol or codeine. Codeine can cause addiction if taken for more than 3 continuous days, this can cause withdrawal symptoms when you stop taking it. If you take a painkiller for headaches for more than 3 days it can make them worse. Solpadeine Max is not suitable for those who know that they metabolise codeine very quickly into morphine. This product can interact with some other medications, to see which medicines should not be taken at the same time as this one, please read the patient information leaflet carefully. These tablets can make you sleepy or dizzy, do not attempt to drive or operate tools or machinery until you are sure that this product does not affect you in this way.

 

Does this product have any side effects?

Like all medicines, Solpadeine Max can have side effects, although not everyone will experience them. These side effects include:

  • Constipation
  • Severe abdominal pain, nausea, and vomiting if you have recently had your gall bladder removed
  • Allergic reactions, e.g. skin rash, itching, swelling of the facial featured
  • Skin rash or serious skin reactions
  • Breathing problems, these are more likely if you have experienced them while taking other painkillers
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist immediately.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here

If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice

Adults and elderly: 2 tablets every 4 hours as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. Children: not to be given.

You should make sure that you carefully read all product packaging and labels prior to use
Active ingredients Each tablet contains Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg.
Other ingredients Starch pregelatinised, povidone, maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hypromellose, macrogol, quinoline yellow (E 104), erythrosine (E 127) and titanium dioxide (E 171).

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.